American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11G99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Krzysztof Dorobisz. The inverse problem for universal deformation rings and the special linear group. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] W. M. Schmidt and U. Zannier. Points near real algebraic sets. Proc. Amer. Math. Soc. 142 (2014) 4127-4132. MR 3266983.
Abstract, references, and article information   
View Article: PDF

[3] Vincenzo Mantova and Umberto Zannier. Artin-Whaples approximations of bounded degree in algebraic varieties. Proc. Amer. Math. Soc. 142 (2014) 2953-2964.
Abstract, references, and article information   
View Article: PDF

[4] Mei-Chu Chang. Expansions of quadratic maps in prime fields. Proc. Amer. Math. Soc. 142 (2014) 85-92.
Abstract, references, and article information   
View Article: PDF

[5] Eric Larson and Larry Rolen. Upper bounds for the number of number fields with alternating Galois group. Proc. Amer. Math. Soc. 141 (2013) 499-503. MR 2996953.
Abstract, references, and article information   
View Article: PDF

[6] Alexander Borisov. On a question of Craven and a theorem of Belyi. Proc. Amer. Math. Soc. 131 (2003) 3677-3679. MR 1998173.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Pinaki Das. Algebraic gamma monomials and double coverings of cyclotomic fields. Trans. Amer. Math. Soc. 352 (2000) 3557-3594. MR 1638625.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Edward Frenkel and András Szenes. Crystal bases, dilogarithm identities and torsion in algebraic $K$-theory . J. Amer. Math. Soc. 8 (1995) 629-664. MR 1266736.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] P. R. Hewitt. On the divisor of involutions in an elliptic modular surface . Proc. Amer. Math. Soc. 110 (1990) 573-581. MR 1028286.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia